# SDR DALA2021121607778

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON RH SIDE PANEL (LOWER AND UPPER AREA) FROM STA 1520 TO STA 1640 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00316: RH SIDE PANEL FROM STA 1520 TO STA 1548 FLOOR STRUCTURE AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2051418)
